MathSciNet Relay Station
MathSciNet bibliographic data
MR1501174 11C08 (13P99)
Kempner, Aubrey J. Polynomials and their residue systems (cont.). Trans. Amer. Math. Soc. 22 (1921), no. 3, 267–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement